Article citationsMore>>

Daftardar-Gejji, V. and Bhalekar, S. (2008) An Iterative Method for Solving Fractional Differential Equations. Proceedings in Applied Mathematics and Mechanics, 7, 2050017-2050018.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.